# SDR 07FDEA00439

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Pin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR HINGE PIN HAS A .2 INCH GAP BETWEEN THE RETENTION NUT AND   WASHER ON THE AFT END OF THE HINGE (PIN CRACKED/BROKEN).  INSTALLED NEW HINGE PIN UPON DOOR INSTALL REF MM 52-34-009-4-1 PAGE 1, MM 52-34-009- 5 PAGE 1, NASI SUP FXV-727-MM14 CLASSIFIED AS A MINOR REPAIR.
